default search action
"Limit theorems for decomposable branching processes in a random environment."
Vladimir Vatutin, Quansheng Liu (2015)
- Vladimir Vatutin, Quansheng Liu:
Limit theorems for decomposable branching processes in a random environment. J. Appl. Probab. 52(3): 877-893 (2015)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.